MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KENDALL; CABLE, ELECTRODE

CARDINAL HEALTH, INC. KENDALL; CABLE, ELECTRODE
Model Number 33561
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an alarming philips bedside monitor.The bedside monitor was displaying only lead ii and was continuously alarming with "ecg check cable".It also showed that the patient's ecg lead ii was the only lead that the monitor was reading.Also, the ecg waveform looked upside down and the philips software was reading the rhythm as "sv rhythm".The customer discovered that the ecg trunk cable had been inserted incorrectly into the module/adapter.Additional information received on 24jul2025 stated that the cardinal ecg leadwires were able to be placed in the ecg adapter inverted.This allows the monitor to see that the leadwires are plugged in but displays an incorrect ecg signal.Once they flipped the cable (inverted it correctly), the ecg started reading correctly.Photo and video provided.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 230228 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no physical samples returned for evaluation.However, the supplier tested a retained device from the reported lot number and the device passed the test accordingly.Photos and a video were provided for analysis.The video shows that the user did not refer to the ifu (instructions for use) during operation and forcibly inserted the connector into the adapter in a reverse direction.Based on the available information, there are no corrective actions required at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KENDALL
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22772970
Report Number1423537-2025-00317
Device Sequence Number9120223
Product Code IKD
UDI-Device Identifier20885380189262
UDI-Public(01)20885380189262(11)230228(10)K230228
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33561
Device Catalogue Number33561
Device Lot NumberK230228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/11/2025
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexFemale